Affordable Access

deepdyve-link
Publisher Website

Torsades de Pointes: a rare complication of an extra-adrenal pheochromocytoma.

Authors
  • Methe, Heiko
  • Hinterseer, Martin
  • Wilbert-Lampen, Ute
  • Beckmann, Britt M
  • Steinbeck, Gerhard
  • Kääb, Stefan
Type
Published Article
Journal
Hypertension research : official journal of the Japanese Society of Hypertension
Publication Date
Dec 01, 2007
Volume
30
Issue
12
Pages
1263–1266
Identifiers
DOI: 10.1291/hypres.30.1263
PMID: 18344633
Source
Medline
License
Unknown

Abstract

Pheochromocytoma is an infrequent secondary cause of arterial hypertension, often associated with paroxysmal headache, sweating, weight loss, and palpitations. Cardiovascular complications of pheochromocytoma include sudden death, heart failure due to toxic cardiomyopathy, and hypertensive encephalopathy. Here we report the case of a female with an acquired long-QT-syndrome as a rare complication of an extra-adrenal pheochromocytoma. Diagnosis was made after sotalol-induced Torsades de Pointes.

Report this publication

Statistics

Seen <100 times